MathSciNet Relay Station
MathSciNet bibliographic data
MR640948 (83a:15009) 15A18 (22E45 35L99 57R99 58C40)
Lax, Peter D. The multiplicity of eigenvalues. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 213–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement